# SDR EVCA2023083020

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N1807
- Make and model: Bell 206L-4
- Aircraft serial: 52361
- Aircraft time: 8,543 hours, 20,476 cycles
- Engine: Allsn 250C30P
- Engine time: 2,991 hours, 6,010 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Blade
- Part number: 206015001119
- Part serial: VL00249530
- Condition: Unknown
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DISCOVERED PERPENDICULAR CRACK 104 INCHES FROM TIP CAP STARTING AT TRAILING EDGE RUNNING UP TO SPAR ON BELL MAIN ROTOR BLADE P/N 206-015-001-119 S/N VL00249530
